# SDR SWIA200312359

- Difficulty date: August 26, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 15,396 hours, 22,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0172
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 75 hours, 119 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING FLAPS ON CLIMBOUT, RECEIVED A CONTROL FAULT AND THE OVERHEAD PAIR OF FLAP BARS FLASHING.  RESET VIA QRH PROCEDURE; WORKED FINE REST OF FLIGHT.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW 27-50-06.  OPS CHECKS GOOD.
